Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with klebsiella pneumoniae. Took avalox. Done with a urological procedure and had a burning penile discharge. Cure?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1321 Questions
Question
Hello, I was Recently diagnosed with klebsiella pneumoniae , They Gave me avalox 400 Mg, What is The usual time frame before This clears the infection up ? I had a urologic Procedure done and have had a burning penile discharge
The dischage is starting to get less and less, I was just curious what time frame is needed to clear this up ?
Posted Tue, 20 Aug 2013 in General Health
 
 
Answered by Dr. Alekhya 4 days later
Hello,
Thank you for the query.

It usually takes 2 weeks to get recovered from this. Klebsiella not only affects lungs but also urinary tract and may be this causing you the penile discharge so both will take likely 2 weeks for the recovery. As you have started treatment the recover may be early also than I mentioned but it always depends on the severity of the disease.

Hope this answers your query. You can ask follow-up queries if you have.

WISH YOU A GOOD HEALTH.

Regards,
DR.ALEKHYA
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with klebsiella pneumoniae. Took avalox. Done with a urological procedure and had a burning penile discharge. Cure? 12 hours later
Is avalox the drug of choice , to treat this condition ?

Thanls again,
 
 
Answered by Dr. Alekhya 29 minutes later
Hello,

Thank you for the follow-up query.

Yes, avelox is moxifloxacin and it has excellent effect against klebsiella.

Hope this answers your query.
Wish you a Good Health.

Regards,
Dr.Alekhya
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor